MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE ASPIRATION NEEDLE NA-U401SX

AOMORI OLYMPUS CO., LTD. SINGLE USE ASPIRATION NEEDLE NA-U401SX
Model Number NA-U401SX-4022
Medical Device Problem Codes Material Puncture/Hole (1504); Device Damaged by Another Device (2915); Mechanical Jam (2983)
Health Effect - Clinical Code Upper Respiratory Tract Injury (4599)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an endobronchial ultrasound procedure, the aspiration needle was obstructed in the channel, punctured the scope, and damaged the patient¿s trachea.The extent and severity of the tracheal injury are unknown.The procedure was completed using a backup scope and a new aspiration needle.Additional information was requested but was not available at the time of this report.This event includes 2 reports.This report is 1 of 2.

Brand Name
SINGLE USE ASPIRATION NEEDLE NA-U401SX
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key23609484
Report Number2429304-2025-00298
Device Sequence Number15932234
Product Code FCG
UDI-Device Identifier04953170388323
UDI-Public04953170388323
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2025
Report Date (Section F) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-U401SX-4022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/22/2025
Event Location Hospital
Date Report to Manufacturer10/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/20/2025